A note on a theorem of Szegö
Mathematische Annalen, Tome 114 (1937), pp. 540-542
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{MAN_1937__114_159933,
author = {E. Wilson},
title = {A note on a theorem of {Szeg\"o}},
journal = {Mathematische Annalen},
pages = {540--542},
year = {1937},
volume = {114},
zbl = {0016.30804},
url = {http://geodesic.mathdoc.fr/item/MAN_1937__114_159933/}
}
E. Wilson. A note on a theorem of Szegö. Mathematische Annalen, Tome 114 (1937), pp. 540-542. http://geodesic.mathdoc.fr/item/MAN_1937__114_159933/